hrcak mascot   Srce   HID

Kratko priopćenje

Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles

Fuyi Wei ; Department of Applied Mathematics, College of Science, South China Agricultural University, Guangzhou, China
Bo Zhou ; Department of Mathematics, South China Normal University, Guangzhou, P. R. China
Nenad Trinajstić ; Ruđer Bošković Institute, Zagreb, Croatia

Puni tekst: engleski, pdf (98 KB) str. 363-367 preuzimanja: 457* citiraj
APA 6th Edition
Wei, F., Zhou, B. i Trinajstić, N. (2008). Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles. Croatica Chemica Acta, 81 (2), 363-367. Preuzeto s https://hrcak.srce.hr/28505
MLA 8th Edition
Wei, Fuyi, et al. "Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles." Croatica Chemica Acta, vol. 81, br. 2, 2008, str. 363-367. https://hrcak.srce.hr/28505. Citirano 03.08.2020.
Chicago 17th Edition
Wei, Fuyi, Bo Zhou i Nenad Trinajstić. "Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles." Croatica Chemica Acta 81, br. 2 (2008): 363-367. https://hrcak.srce.hr/28505
Harvard
Wei, F., Zhou, B., i Trinajstić, N. (2008). 'Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles', Croatica Chemica Acta, 81(2), str. 363-367. Preuzeto s: https://hrcak.srce.hr/28505 (Datum pristupa: 03.08.2020.)
Vancouver
Wei F, Zhou B, Trinajstić N. Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles. Croatica Chemica Acta [Internet]. 2008 [pristupljeno 03.08.2020.];81(2):363-367. Dostupno na: https://hrcak.srce.hr/28505
IEEE
F. Wei, B. Zhou i N. Trinajstić, "Minimal Spectrum-Sums of Bipartite Graphs with Exactly Two Vertex-Disjoint Cycles", Croatica Chemica Acta, vol.81, br. 2, str. 363-367, 2008. [Online]. Dostupno na: https://hrcak.srce.hr/28505. [Citirano: 03.08.2020.]

Sažetak
The spectrum-sum of a graph is defined as the sum of the absolute values of its eigenvalues.
The graphs with minimal spectrum-sums in the class of connected bipartite graphs with exactly
two vertex-disjoint cycles, in the class of connected bipartite graphs with exactly two vertex-
-disjoint cycles whose lengths are congruent with 2 modulo 4, and in the class of connected bipartite
graphs with exactly two vertex-disjoint cycles one of which has length congruent with 2
modulo 4, are determined, respectively.

Ključne riječi
graph spectrum; spectrum-sum; bipartite graphs; alternant structures

Hrčak ID: 28505

URI
https://hrcak.srce.hr/28505

Posjeta: 707 *